Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Excruciating headaches since surgery to fix broken tibia. What will fix them?

Hello, Four days ago I had an operation to fix a fracture in my left tibial plateau caused during a skiing accident two weeks ago. Since then, I have been experiencing excruciating headaches . I was taking paracetamol and Tramadol but I have synced stopped the Tramadol (assuming it was the cause of the headaches). The headaches are worse when I stand up or even sit up. They are so painful I have been sick with them. Lying down is my only refuge from them but this won t help heal my leg or enable me to do my physio. I am keen to rehabilitate quickly and generally fit and healthy. Any advice is more than welcome. Kind regards Michelle
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
You have a headache after your surgery. Probably the operation was performed with spinal anesthesia. Now in spinal anesthesia there is a loss of CSF and that leads to this kind of headache which reduces on sitting or lying down. It is self limiting and will reduce in 2 weeks. Keep yourself hydrated and take some rest.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Neuro-Psychiatrist and Sexologist
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor